# SDR 2LCF20210412

- Difficulty date: April 12, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N538LA
- Make and model: Boeing 767316
- Aircraft serial: 34628
- Aircraft time: 59,408 hours, 29,516 cycles
- Engine: Ge CF680C2B6F
- Engine time: 57,672 hours, 10,925 cycles
- System (JASC): 7170 · Engine Drains
- Part: Hmu
- Part number: 442634
- Part serial: BECK0305
- Condition: Malfunctioned
- Location: Engine
- Part time: 41,085 hours, 10,002 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON APRIL 12TH, IN FLIGHT UC-1407 SCHEDULED ON THE ROUTE MIA TO VCP AT CRUISE LEVEL, A DIFFERENCE OF 400 KILOS WAS DETECTED BETWEEN THE TOTALIZED AND CALCULATED FUEL, AND ALSO A DIFFERENCE OF 300 KILOS WAS FOUND COMPARED WITH THE FUEL ESTABLISHED IN THE FLIGHT PLAN. AFTER THIS, THE CREW MONITORS FUEL CONSUMPTION AND NOTES THAT THERE WAS AN IMBALANCE IN THE QUANTITY IN THE TANKS AND ABNORMAL CONSUMPTION. CONFIRMING THE PREVIOUS SITUATION, ANALYZING THE METEOROLOGICAL CONDITIONS AND APPLYING YOUR QRH; THEY MAKE THE DECISION TO DIVERT THE FLIGHT TO THE BSB STATION TO MANAGE THE REPORT OF THE FAILURE.  . IT WAS REPORTED IN THE MAINTENANCE LOG BOOK “ENGINE FUEL LEAK”, THE TECHNICIAN PERFORMS A VISUAL CHECK FOR LEAKS IN THE NO. 2 ENGINE AND IT WAS IDENTIFIED A FUEL LEAK THROUGH A CONNECTOR OF THE HYDRO MECHANICAL UNIT (HMU), THE COMPONENT WAS REQUEST AND IT WAS SEND FROM THE VCP BASE. THE PCMCIA INFORMATION WAS DOWNLOADED ON THE NEXT FLIGHT AT THE VCP BASE. AFTER THIS FAILURE AND ITS CORRECTION, THE AIRCRAFT HAS OPERATED NORMALLY.
